Can miralax (polyethylene glycol) cause dehydration?

Possibly. If it causes severe, recurrent diarrhea and there is not intake of oral fluid, then it is possible. However, that is unlikely.

Related Questions

I have been taking MiraLax (polyethylene glycol) for 2 months for constipation. I've lost 27 pounds. Does MiraLax (polyethylene glycol) cause you to lose weight? Will this cause any damage?

MiraLax (polyethylene glycol) weight loss. Miralax (polyethylene glycol) causing diarrhea, nausea, or stomach cramps could certainly cause unintentional weight loss, but please check with a your physician to rule out other more serious causes of unintentional weight loss as well as stopping the Miralax (polyethylene glycol). Exercise, eat plenty of fiber, drink sufficient water to satisfy your thirst, and perhaps try a stool softener like colace or psyillium like Metamucil instead. Read more...

Does Polyethylene Glycol or also called miralax (polyethylene glycol) cause green sticky stools? Please help

Not usually. MiraLAX (polyethylene glycol) does not usually cause green sticky stools. If anything, it usually causes watery stools that are the same color as the stool was prior to taking the medication. Green stools are not usually worrisome. Unless you see black tarry stool or signs of red blood, I would not worry about it. Good luck. Read more...